Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

A panoramic glimpse of manifolds with sectional curvature bounded from below


Author: K. Grove
Original publication: Algebra i Analiz, tom 29 (2017), nomer 1.
Journal: St. Petersburg Math. J. 29 (2018), 3-31
MSC (2010): Primary 53C20, 53C23, 57S15
DOI: https://doi.org/10.1090/spmj/1479
Published electronically: December 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Rather than providing a comprehensive survey on manifolds curved from below, the paper is aimed at exhibiting and discussing some of the main ideas and tools that have been developed over decades. For the same reason, only a relatively small sample of results is presented to illustrate this development and in doing this, simplicity is emphasized over generality. In the same vein, at most a glimpse of an idea or strategy of a proof is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 53C20, 53C23, 57S15

Retrieve articles in all journals with MSC (2010): 53C20, 53C23, 57S15


Additional Information

K. Grove
Affiliation: University of Notre Dame 255 Hurley South Bend, IN 46556 USA
Email: kgrove2@nd.edu

DOI: https://doi.org/10.1090/spmj/1479
Keywords: Lower curvature bound, Toponogov distance comparison theorem, Bishop--Gromov volume comparison theorem, Gromov--Hausdorff topology, metric critical point theory
Received by editor(s): September 6, 2016
Published electronically: December 27, 2017
Additional Notes: Supported in part by a grant from the National Science Foundation
Dedicated: Dedicated to Yu. D. Burago on his 80th birthday
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society